# SDR GTIA040455

- Difficulty date: March 11, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Engine: Pwa JT8D1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT L/E WING PANEL NR 1165C EXFOLIATED CORROSION AROUND FASTENER HOLES.  FABRICATED NEW PANEL.
